Bifurcation of the periodic solution of a completely integrable Pfaffian system
Differencialʹnye uravneniâ, Tome 23 (1987) no. 6, pp. 1084-1086
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1987_23_6_a21,
author = {A. V. Makhorkin},
title = {Bifurcation of the periodic solution of a completely integrable {Pfaffian} system},
journal = {Differencialʹnye uravneni\^a},
pages = {1084--1086},
year = {1987},
volume = {23},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1987_23_6_a21/}
}
A. V. Makhorkin. Bifurcation of the periodic solution of a completely integrable Pfaffian system. Differencialʹnye uravneniâ, Tome 23 (1987) no. 6, pp. 1084-1086. http://geodesic.mathdoc.fr/item/DE_1987_23_6_a21/